# SDR DALA2024080107666

- Difficulty date: July 27, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 137,349 hours, 20,276 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Battery Charger
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 184 MAIN BATTERY CHARGER MSG. CORRECTIVE ACTION: FOUND WIRES AT CONNECTOR D4330P BURNED (869241). REPINNED AND REPLACED D4330P PER B767 WDM 2451. BATTERY CHARGER CKS GOOD (5907248)
